The class of absolute decomposable inequality measures

K.G.M. Bosmans, F.A. Cowell

Research output: Contribution to journalArticleAcademicpeer-review

Abstract

We provide a parsimonious axiomatisation of the complete class of absolute inequality indices Our approach uses only a weak form of decomposability and does not require a priori that the measures be differentiable 

Original languageEnglish
Pages (from-to)154-156
Number of pages3
JournalEconomics Letters
Volume109
Issue number3
DOIs
Publication statusPublished - Dec 2010

Keywords

  • Inequality measures
  • Decomposability
  • Translation invariance

Cite this